Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
bounded solution; $p$-Laplacian; renormalized solution; measure data
Summary:
We prove boundedness and continuity for solutions to the Dirichlet problem for the equation \[ -{\rm div}(a(x,\nabla u))=h(x,u)+\mu ,\quad \text {in} \ \Omega \subset \mathbb R^N, \] where the left-hand side is a Leray-Lions operator from $W_0^{1,p} (\Omega )$ into $W^{-1,p'}(\Omega )$ with $1<p<N$, $h(x,s)$ is a Carathéodory function which grows like $|s|^{p-1}$ and $\mu $ is a finite Radon measure. We prove that renormalized solutions, though not globally bounded, are Hölder-continuous far from the support of $\mu $.
References:
[1] Hamid, H. Abdel, Bidaut-Veron, M. F.: On the connection between two quasilinear elliptic problems with source terms of order $0$ or $1$. Commun. Contemp. Math. 12 (2010), 727-788. DOI 10.1142/S0219199710003993 | MR 2733197 | Zbl 1205.35135
[2] Abdellaoui, B., Dall'Aglio, A., Peral, I.: Some remarks on elliptic problems with critical growth in the gradient. J. Differ. Equations 222 (2006), 21-62 corrigendum ibid. 246 2988-2990 2009. DOI 10.1016/j.jde.2005.02.009 | MR 2200746 | Zbl 1357.35089
[3] Abdellaoui, B., Dall'Aglio, A., León, S. Segura de: Multiplicity of solutions to elliptic problems involving the 1-Laplacian with a critical gradient term. Adv. Nonlinear Stud. 17 (2017), 333-353. DOI 10.1515/ans-2017-0011 | MR 3641646 | Zbl 1370.35115
[4] Bénilan, P., Boccardo, L., Gallouët, T., Gariepy, R., Pierre, M., Vazquez, J. L.: An $L^1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 22 (1995), 241-273. MR 1354907 | Zbl 0866.35037
[5] Boccardo, L., Gallouët, T., Orsina, L.: Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 13 (1996), 539-551. DOI 10.1016/S0294-1449(16)30113-5 | MR 1409661 | Zbl 0857.35126
[6] Boccardo, L., Leonori, T.: Local properties of solutions of elliptic equations depending on local properties of the data. Methods Appl. Anal. 15 (2008), 53-63. DOI 10.4310/MAA.2008.v15.n1.a6 | MR 2482209 | Zbl 1173.35488
[7] Brézis, H., Kato, T.: Remarks on the Schrödinger operator with singular complex potentials. J. Math. Pures Appl., IX. Sér. 58 (1979), 137-151. MR 0539217 | Zbl 0408.35025
[8] Maso, G. Dal, Murat, F., Orsina, L., Prignet, A.: Renormalization solutions of elliptic equations with general measure data. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 28 (1999), 741-808. MR 1760541 | Zbl 0958.35045
[9] Giusti, E.: Direct Methods in the Calculus of Variations. World Scientific, Singapore (2003). DOI 10.1142/9789812795557 | MR 1962933 | Zbl 1028.49001
[10] Grenon, N.: Existence results for semilinear elliptic equations with small measure data. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 19 (2002), 1-11. DOI 10.1016/S0294-1449(01)00079-8 | MR 1902548 | Zbl 1011.35054
[11] Jaye, B. J., Verbitsky, E.: Local and global behaviour of solutions to nonlinear equations with natural growth terms. Arch. Ration. Mech. Anal. 204 (2012), 627-681. DOI 10.1007/s00205-011-0491-2 | MR 2909911 | Zbl 1255.35137
[12] Stampacchia, G.: Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients. Ann. Inst. Fourier 15 (1965), 189-257 French. DOI 10.5802/aif.204 | MR 0192177 | Zbl 0151.15401
Partner of
EuDML logo